Alert archive / Illinois / Small Craft Advisories in 2021
Small Craft Advisory 30, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Mar 29, 2021, 3:06 AM CDT. It took effect at Mar 29, 2021, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2021, 3:06 AM CDT (08:06 UTC)
- In effect from
- Mar 29, 2021, 10:00 AM CDT
- Expired
- Mar 29, 2021, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
392 WHUS73 KLOT 290806 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 306 AM CDT Mon Mar 29 2021 LMZ740>742-291615- /O.CON.KLOT.GL.W.0010.210329T1800Z-210330T0600Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 306 AM CDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT TUESDAY... * WHAT...South winds 20 to 25 kt with gale force gusts to 35 kt. Significant waves to 6 ft. Occasional waves to 8 ft. * WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...From 1 PM this afternoon to 1 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ743>745-291615- /O.NEW.KLOT.SC.Y.0030.210329T1800Z-210330T1800Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 306 AM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT TUESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt expected. A few gale force gusts to 35 kt possible this evening. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 1 PM this afternoon to 1 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
328 WHUS73 KLOT 291500 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 1000 AM CDT Mon Mar 29 2021 LMZ740>742-292300- /O.EXB.KLOT.SC.Y.0030.210329T1500Z-210329T2100Z/ /O.EXT.KLOT.GL.W.0010.210329T2100Z-210330T0600Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 1000 AM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT TUESDAY... * WHAT...For the Gale Warning, south gales to 35 kt. Significant waves to 6 ft, occasionally to 8 ft. For the Small Craft Advisory, south winds 15 to 25 kt, with gusts to 30 kt. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...For the Gale Warning, from 4 PM this afternoon to 1 AM CDT Tuesday. For the Small Craft Advisory, until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ743>745-292300- /O.CON.KLOT.SC.Y.0030.210329T1800Z-210330T1800Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 1000 AM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT TUESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt expected. A few gale force gusts to 35 kt possible this evening. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 1 PM this afternoon to 1 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Carlaw
893 WHUS73 KLOT 291952 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 252 PM CDT Mon Mar 29 2021 LMZ743>745-300400- /O.EXT.KLOT.SC.Y.0030.000000T0000Z-210329T2300Z/ /O.EXB.KLOT.GL.W.0010.210329T2300Z-210330T0600Z/ /O.NEW.KLOT.SC.Y.0031.210330T0600Z-210330T1800Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 252 PM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY... * WHAT...For the Gale Warning, south winds around 20 kt with gales to 35 to 40 kt expected. For the Small Craft Advisory, south winds around 20 kt with gusts up to 30 kt expected. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...For the Gale Warning, from 6 PM this evening to 1 AM CDT Tuesday. For the Small Craft Advisory, from 1 AM to 1 PM CDT Tuesday. A Small Craft Advisory remains in effect until 6 PM this evening as well. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The strongest winds will occur within the first few miles of the nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ740>742-300400- /O.CON.KLOT.SC.Y.0030.000000T0000Z-210329T2100Z/ /O.CON.KLOT.GL.W.0010.210329T2100Z-210330T0600Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 252 PM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...For the Gale Warning, south gales to 35 to 40 kt. Significant waves to 6 ft, occasionally to 8 ft. For the Small Craft Advisory, south winds 15 to 25 kt, with gusts to 30 kt. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...For the Gale Warning, from 4 PM this afternoon to 1 AM CDT Tuesday. For the Small Craft Advisory, until 4 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The strongest winds will occur within the first few miles of the nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Carlaw
163 WHUS73 KLOT 292119 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 419 PM CDT Mon Mar 29 2021 LMZ740>742-300530- /O.EXP.KLOT.SC.Y.0030.000000T0000Z-210329T2100Z/ /O.CON.KLOT.GL.W.0010.000000T0000Z-210330T0600Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 419 PM CDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...South gales to 40 kt expected. Significant waves to 6 ft. Occasional waves to 8 ft. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...Until 1 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The strongest winds will occur within the first few miles of the nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ743>745-300530- /O.CON.KLOT.SC.Y.0030.000000T0000Z-210329T2300Z/ /O.CON.KLOT.GL.W.0010.210329T2300Z-210330T0600Z/ /O.CON.KLOT.SC.Y.0031.210330T0600Z-210330T1800Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 419 PM CDT Mon Mar 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY... * WHAT...For the Gale Warning, south gales to 40 kt expected. For the Small Craft Advisory, south winds around 20 kt with gusts to 30 kt expected. Significant waves to 4 ft. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...For the Gale Warning, from 6 PM this evening to 1 AM CDT Tuesday. For the Small Craft Advisory, from 1 AM to 1 PM CDT Tuesday. A Small Craft Advisory remains in effect until 6 PM this evening as well. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The strongest winds will occur within the first few miles of the nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
878 WHUS73 KLOT 292314 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 614 PM CDT Mon Mar 29 2021 LMZ743>745-300715- /O.EXP.KLOT.SC.Y.0030.000000T0000Z-210329T2300Z/ /O.CON.KLOT.GL.W.0010.000000T0000Z-210330T0600Z/ /O.CON.KLOT.SC.Y.0031.210330T0600Z-210330T1800Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 614 PM CDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY... * WHAT...For the Gale Warning, south gales to 40 kt expected. For the Small Craft Advisory, south winds around 20 kt with gusts to 30 kt expected. Significant waves to 4 ft. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN and Calumet Harbor IL to Gary IN. * WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the Small Craft Advisory, from 1 AM to 1 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The strongest winds will occur within the first few miles of the nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ740>742-300600- /O.CON.KLOT.GL.W.0010.000000T0000Z-210330T0600Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 614 PM CDT Mon Mar 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...South gales to 40 kt expected. Significant waves to 6 ft. Occasional waves to 8 ft. * WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...Until 1 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The strongest winds will occur within the first few miles of the nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 2:44 AM CDT, 22 minutes earlier.
Area forecast discussion, Mar 29, 2:44 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
244 AM CDT Mon Mar 29 2021
.SHORT TERM...
149 PM CDT
Through Monday night...
It's a breezy Sunday out there thanks to a departing (and
deepening) low pressure system in Ontario. Cumulus clouds have
filled in across the western Great Lakes in response to a pool of
cool low-level air spilling in. Temperatures are generally in the
low to mid 40s.
Tonight, winds will slacken as a surface pressure ridge builds into
the western Great Lakes. Mostly clear skies will give way to lows
right around average and in the lower 30s. As a surface low pressure
system develops across the northern Plains Monday, a tight surface
pressure gradient will develop over the Upper Mississippi River
Valley leading to increasingly gusty winds out of the southwest.
During the afternoon hours, wind gusts will range from 40-45 mph
northwest of a line from Mendota to McHenry to 35-40 mph across
central Illinois and the Chicago metropolitan area, and 30-35 mph
along and southeast of I-55. The strongest winds are likely from
mid-afternoon to early evening, generally between 4 and 8 PM.
Mostly sunny skies in tandem with the advection of warmer 850 mb
air will allow for highs to climb back into the 60s. In areas that
haven't seen much rainfall over the past few days, the
combination of the warm and gusty winds will raise the possibility
that any outdoor burning becomes an uncontrolled a brush fire.
The highest threat of such will be northwest of a line from
Mendota to McHenry. For more information, see the Fire Weather
Discussion below.
Winds will remain breezy after sunset as the low-level pressure
gradient (and developing low-level jet) inch eastward ahead of an
approaching cold front. Overnight lows will fall "only" into the mid
40s.
Borchardt
&&
.LONG TERM...
244 AM CDT
Tuesday night through Sunday...
A powerhouse storm system shifting eastward across south central
Canada today will shift over the southern Hudson Bay by Tuesday
evening. As it does so, it will drive a strong associated cold
front southeastward across much of the central CONUS. A turn to
much cooler conditions will then ensue over the region for
Wednesday and Thursday.
Locally, the cold front looks to shift eastward across the area
Tuesday afternoon. While the front may move through precipitation
free during the afternoon, there continue to be strong signs of an
ana-frontal type precipitation event developing Wednesday evening
and night in response to a strengthening frontogenetic
circulation. It appears the best potential for this rain Tuesday
night will generally be southeast of the I-55 corridor. While
most, if not all of this looks to fall as rain, the column will
cool overnight, and it may become sufficiently cold to support a
brief mix with snow before the precipitation comes to an end late
Tuesday night.
Temperatures on Wednesday and especially on Thursday are going to
be quiet a bit cooler than Tuesdays readings. High temperatures on
Wednesday are likely to only be in the lower to middle 40s
areawide. On Thursday, the heart of this late season cold airmass
is expected to move overhead under the upper trough. High
temperatures thus may struggle to reach 40 degrees in some areas,
and overnight lows both Wednesday and Thursday nights look to drop
into the 20s.
Overall, after Tuesday nights precipitation most of the area
looks to remain precipitation free for Wednesday and Thursday. The
main expectation to this, will be parts of northwestern Indiana
near Lake Michigan late Wednesday night into Thursday, where lake
effect precipitation will be increasingly possible. With the heart
of the cold airmass moving over southern Lake Michigan during
this period, the thermodynamic setup over the lake looks rather
impressive (especially for the first day of April) to support a
period of lake effect snow. While this is still a few days away,
this will bear watching as the potential exists for some
accumulating snow from this lake effect into Thursday. The best
chances for this look to remain over my northwestern IN counties,
especially Porter and points east.
A surface ridge axis will shift over the area Thursday night.
After this passes to our east the winds will turn southerly again
by Friday. This will allow temperatures to quickly moderate back
into the 60s for Saturday, and around 70 by Sunday. This warm and
dry weather looks to continue into at least early next week.
KJB
&&
.FIRE WEATHER...
149 PM CDT
Elevated to critical fire weather conditions are expected to develop
Monday, especially northwest of a line from Mendota to McHenry. As a
strong low-level pressure gradient develops across the Upper
Mississippi River Valley Monday afternoon, southwesterly winds will
increase with 20 ft winds of 20-25 mph and gusts of 35 to 45 mph.
Meanwhile, surface temperatures will rise to the lower 60s.
Forecast model guidance suggests surface dew points will rise some
10 to 15 degrees by Monday afternoon, which seems dubiously too high
considering 1). Forecast low-level moisture profiles featuring
decreasing moisture with height; 2). Ideal mixing and hence dry air
entrainment; 3). Lack of "green" vegetation and any meaningful
evapotranspiration; and 4). Dearth of low-level moisture upstream
across the Southern Plains. As such, we believe dew points
tomorrow may struggle to climb as easily as forecast models would
suggest, hence impacting minimum afternoon relative humidity
values. The outgoing forecast features minimum afternoon relative
humidity in the 30 to 35 percent range, which may end up too high.
Additionally, WFAS forecast 10-hr fuel moisture has been running
too high the past few days, with observed readings at Midewin
Tallgrass Prairie already at the minimum WFAS forecast for today
with several hours of mixing/drying to come. And, locations
generally northwest of I-55 have seen less than 0.25" of rain
since 3/23/2021. As such, fine fuels such as grasses and shrubs
across north-central Illinois may be dry enough to easily burn.
Taken altogether, elevated to critical fire weather danger will
develop Monday afternoon, highest northwest of a line from Mendota
to McHenry. Due to the caveats mentioned above, we did not have
enough confidence to issue a Fire Weather Watch. Regardless, outdoor
burning is strongly discouraged tomorrow.
Borchardt
&&
.AVIATION...
For the 06Z TAFs...
The concerns for the TAFs continue to center on strong south winds
for the mid afternoon and evening period.
Currently winds are very light from the west across the area with
a surface ridge axis overhead. Expect wind directions to settle
our of a southerly direction prior to daybreak following the
eastward passage of the surface ridge axis. Conditions will
remain VFR with just some mid to high clouds.
An impressively strong low pressure will be deepening Monday over
far south central Canada with a resulting tightening pressure
gradient expanding over the Midwest. In addition, the atmosphere
will be dry and warming, ideal conditions for mixing down higher
winds. Confidence is high in gusts of 35+ kt at area TAF sites on
Monday, with timing of 21Z-01Z having medium-high confidence.
There could be some gusts exceeding 40 kt late in the day into the
evening too. Analog guidance for this setup (basically looking at
similar past events to this one) show around a 30 percent chance
of gusts exceeding 40 kt and that is a fairly decent signal. The
wind direction may veer slightly during the time of greatest
mixing, but 190-200 degrees is likely for much of the day at ORD
and MDW with high confidence.
After dark today, winds will stay elevated likely to the point of
crosswind impacts for east-west oriented runways. The low-level
jet will also be strengthening to around 60 kt at 2,000 ft.
MTF/KJB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Gale Warning...LMZ740-LMZ741-LMZ742...1 PM Monday to 1 AM
Tuesday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Mar 28, 7:50 PM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Chicago/Romeoville IL 750 PM CDT Sun Mar 28 2021 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-300100- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 750 PM CDT Sun Mar 28 2021 /850 PM EDT Sun Mar 28 2021/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Friday. Monday... Limited Non Thunderstorm Wind Risk. Elevated Fire Weather Risk. Tuesday... Limited Non Thunderstorm Wind Risk. Wednesday... Limited Non Thunderstorm Wind Risk. Elevated Fire Weather Risk. Friday... Elevated Fire Weather Risk. DISCUSSION: Windy and dry conditions are expected again on Monday, creating an elevated to potentially briefly significant fire danger with the worst conditions expected north and west of I-55 where winds are expected to be strongest. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-300100- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 750 PM CDT Sun Mar 28 2021 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Hazardous conditions for small craft this evening Indiana nearshore. .DAYS TWO THROUGH SEVEN...Monday through Friday. Monday... Gale force winds and very hazardous waves are possible. Tuesday through Thursday... Hazardous conditions for small craft are likely. Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 10:07 PM CDT | Gale Warning | LOT | 29 hr | |
| Mar 29, 2:56 AM CDT | Wind Advisory | LOT | Boone, Cook, DuPage, Lake, Lee, Ogle and 2 more | 22 hr |
| Mar 29, 4:25 AM CDT | Red Flag Warning | LOT | Boone, Lee, Ogle, Winnebago | 16 hr |
| Mar 29, 2:52 PM CDT | Small Craft Advisory | LOT | 43 hr |
Nearby
Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.